# SDR F3LA2023062800086

- Difficulty date: June 22, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N331FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08239
- Aircraft time: 16,420 hours, 7,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP325283. THIS IS AN SDR REPORTABLE EVENT. HYD Y SYS LO PR CAUTION MSG.    CORRECTIVE ACTION: REMOVED & REPLACED PRESSURE PIPE IN YELLOW HYDRAULIC SYS IAW AMM 29-13-489-000-A12-A / AMM 29-13-49-400-813-A PERFORMED OPERATIONAL TEST OF YELLOW HYD IAW AMM 29-00-00-810-007 AND T/R CYCLING TEST IAW AMM 73-29-00-740- BO4 BOTH OPS TEST GOOD & PASSED NO OTHER LEASKS OR PROBLEMS AC OK FOR SERVICE TW STS-17124 DD AUG 30 2023//END/
